Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Intersection of a correspondence with a graph of Frobenius

Author: Yakov Varshavsky
Journal: J. Algebraic Geom. 27 (2018), 1-20
Published electronically: February 17, 2017
MathSciNet review: 3722688
Full-text PDF

Abstract | References | Additional Information

Abstract: The goal of this note is to give a short geometric proof of a theorem of Hrushovski asserting that an intersection of a correspondence with a graph of a sufficiently large power of Frobenius is non-empty.

References [Enhancements On Off] (What's this?)


Additional Information

Yakov Varshavsky
Affiliation: Institute of Mathematics, Hebrew University, Givat-Ram, Jerusalem, 91904, Israel
MR Author ID: 638793

Received by editor(s): October 29, 2014
Received by editor(s) in revised form: November 28, 2014, and July 1, 2016
Published electronically: February 17, 2017
Additional Notes: This work was supported by The Israel Science Foundation (grant No. 1017/13)
Article copyright: © Copyright 2017 Universal Press, Inc.